# SDR QMLA2024062520068

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 12,017 hours, 37,021 cycles
- Engine: Allsn 250C47B
- Engine time: 4,339 hours, 10,175 cycles
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Servo
- Part number: 206076062125
- Part serial: R1871
- Condition: Noise
- Location: Tail Rotor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD WHINING NOISE COMING FROM ABOVE AND AFT OF THE REAR FORWARD FACING SEATS. IT OCCURRED DURING A CLIMB AT MCP AND 60 KNOTS. AFTER TURNING AROUND AND LOWERING POWER TO RETURN TO BASE, THE NOISE SUBSIDED. REPLACED TR SERVO, RTS.
